# SDR P2EA99103

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 65937565
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, THE LEFT INBOARD MID FLAP STRUCTURE, FOREFLAP CENTER TRACK SUPPORT FITTING RIB (INBOARD) WAS CRACKED AT TWO PLACES.  RIB REPLACED AS PER SRM 51-10-1 PAGE 5.  (M)
